Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A multiplication in $ N$-space

Author: Dean Lucas
Journal: Proc. Amer. Math. Soc. 74 (1979), 1-8
MSC: Primary 13J99; Secondary 55P45
MathSciNet review: 521863
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A multiplication is constructed which extends the vector space structure of Euclidean n-space to a commutative algebra.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13J99, 55P45

Retrieve articles in all journals with MSC: 13J99, 55P45

Additional Information

PII: S 0002-9939(1979)0521863-4
Keywords: Multiplication, Euclidean space, commutative algebra
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia